MathSciNet Relay Station
MathSciNet bibliographic data
MR973170 05A30 (33A15 33A30 33A75)
Kadell, Kevin W. J. The $q$-Selberg polynomials for $n=2$. Trans. Amer. Math. Soc. 310 (1988), no. 2, 535–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement